# SDR HNAA2015042700140

- Difficulty date: April 27, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 48,781 hours, 57,030 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: 6121K5
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER WILL NOT ARM ON TAKEOFF ROLL.  R & R RELAY 6121-K5. GROUND RAN ACFT IAW MAINTENANCE RUN UP MANUAL.  OPS CHECKED GOOD.  OK FOR SERVICE.
